Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Selegiline Expertise Needed Again - -JohnL

Posted by Rick on December 21, 1999, at 15:06:11

In reply to Re: Selegiline Expertise Needed Again - -JohnL, posted by Adam on December 21, 1999, at 8:51:38


I'm back to taking a small amount (10 mg -- no food restrictions!) of Selegiline orally with my 2.0 mg Klonopin and 5 mg. Pindolol. And, my sexual reaction sounds just like what Adam is seeing with the patch. Unbelievable sexual desire and "sensations", but maybe actually a tad less stamina (but that could very well be from one of the other meds, or the combo, rather than the Selegiline itself).

Once again, everyone's prone to different side effects. For example, look at how many meds list BOTH hypertension and hypotension as possible side effects.

> JohnL
> It doesn't suprise me at all that sexual dysfunction is a side effect of selegiline. Different people respond differently, that's perhaps the only axiom I could trust, in regards to meds, and based on the stories I have read here. Perhaps the similarities in our responses to other drugs might be predictive, but I wouldn't count on that. Also, I'm currently taking selegiline in such a different manner (transdermally vs. orally) than most people here will be able too. Transdermal delivery changes the pharmicokinetics of selegiline quite a bit. I am, myself, scared sh#tless about what will happen in three months when the study I am in is over and I have to give up the patch. But this much I can say it true about me now: Sex is NOT a problem. I, um, just got more evidence of that last night (I am, as they say, a little giddy at the moment). Does it _enhance_? It sure doesn't hurt. I have spent so many previous years trying to deal with sexual dysfunction that it's hard to know anymore what my "normal" level of functioning is. I pretty much have to look back to my early twenties for that (I'm about 2.5 months shy of 30). I would say I am at that level now, but...(oh, what the hell), I have not experienced an almost ravenous sexual hunger like this in a LONG time. Actually, there's no "almost" about it. I would say performance is as good as ever (and I'm older now), and desire is, hooahh...words can hardly describe. If there is a problem, it might be that my stamina is a bit adversely affected. I'm hoping with a little concentration to deal with that. It's not a big concern, I don't think. We'll see.
> >
> > Adam, couple questions for you. Your experiences on serzone and remeron mirror mine almost exactly, which makes me wonder if I might have a high likelihood of responding to selegiline as you have. First, didn't you say selegiline boosts libido and desire? Is it still that way? Second, at any point did you have any male difficulties in sex? I was reading about selegiline side effects and one of them listed is 'sexual dysfunction'. I thought, huh? Better ask Adam bout that...Thanks. JohnL




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Rick thread:17103